Computational Complexity of the Vertex Cover Problem in the Class of Planar Triangulations

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)106-112
Number of pages7
JournalProceedings of the Steklov Institute of Mathematics
Volume299
DOIs
Publication statusPublished - 1 Dec 2017

Fingerprint

Vertex Cover
Triangulation
Computational Complexity
Equilateral triangle
Delaunay triangulation
Delaunay
Barycentre
Planar graph
Triangular
Triangle
Interior
Adjacent
NP-complete problem
Class
Face
If and only if
Unit

Keywords

  • computational complexity
  • Delaunay TD-triangulation
  • Delaunay triangulation

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics
  • Mathematics, Applied

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this

@article{d25c4cba488b4fb3992c728b5d91cced,
title = "Computational Complexity of the Vertex Cover Problem in the Class of Planar Triangulations",
keywords = "computational complexity, Delaunay TD-triangulation, Delaunay triangulation",
author = "Kobylkin, {K. S.}",
year = "2017",
month = "12",
day = "1",
doi = "10.1134/S0081543817090139",
language = "English",
volume = "299",
pages = "106--112",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",

}

Computational Complexity of the Vertex Cover Problem in the Class of Planar Triangulations. / Kobylkin, K. S.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 299, 01.12.2017, p. 106-112.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Computational Complexity of the Vertex Cover Problem in the Class of Planar Triangulations

AU - Kobylkin, K. S.

PY - 2017/12/1

Y1 - 2017/12/1

KW - computational complexity

KW - Delaunay TD-triangulation

KW - Delaunay triangulation

UR - http://www.scopus.com/inward/record.url?scp=85042148162&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000425144600012

UR - https://elibrary.ru/item.asp?id=35515513

U2 - 10.1134/S0081543817090139

DO - 10.1134/S0081543817090139

M3 - Article

VL - 299

SP - 106

EP - 112

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -